MAUDE Adverse Event Report: VYAIRE MEDICAL WATER STERILE FOR INHALATION 500ML; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL WATER STERILE FOR INHALATION 500ML; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number WATER STERILE FOR INHALATION 500ML
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code Cough (4457)
Date of Event 03/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.If additional information becomes available.
 
Event or Problem Description
The customer reported that the cn0005 water sterile for inhalation 500m, water smells like fruit punch and is making the patient cough a lot.

Brand Name
WATER STERILE FOR INHALATION 500ML
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
LABORATORIOS PISA S.A. DE C.V.
calle 7 n0. 1308
zona industrial
guadalajara jalisco, 44940
MX   44940
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14190933
Report Number3005440755-2022-00001
Device Sequence Number4474349
Product Code CAF
UDI-Device Identifier10190752141780
UDI-Public(01)10190752141780(10)ZI-2108234
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K830895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWATER STERILE FOR INHALATION 500ML
Device Catalogue NumberCN0005
Device Lot NumberZI-2108234
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown